# SDR FDEA201712053336

- Difficulty date: December 5, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,656 hours, 18,807 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

REPEAT WRITE UP - NO RAIN, NO ANTI ICING DONE, NOTHING BUT CLEAR WX PRECEEDING THIS EVENT. ON TAXI OUT NEARLY 2 TO 3 MINUTES AFTER ENG START WE  RECEIVED A MIN EQUIP SMOKE WARNING STEADY FOR APPROX 30 SECONDS. NO SMOKE WAS DETECTED IN THE F/O'S SNIFFER. APU WAS DEFERRED AND NOT USED FOR ENG START.  SUSPECT OIL CONTAMINATION INTO AIR CONDITIONING DUCTS. REF TSM 26-15-00 FIG 102, BOTH WATER SEPARATOR COALESCER BAGS R&R IAW  AMM 21-51-16-03. NEED TO CARRY OUT AIR CONDITIONING DUCT CLEANING PROCEDURE REF AMM 21-51-00-03 USING ENGINE AIR. AIR CONDITIONING DUCTS CLEANING PROCEDURE PER MM 21-51-00-03, ENGINE RUN PERFORMED BY CREW, NO  MORE SMOKE NOR ALERT.
